# SDR ASOA20140823260

- Difficulty date: August 23, 2014
- Submitted: August 23, 2014
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 27,785 hours, 21,969 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: 14569009609
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE LT AILERON PCA ATTACH BRACKET WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHINGS.  MAINTENANCE R & R THE BRACKET IAW EC5760-01044 REV A.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
